MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 3+ R; FEMORAL COMPONENT CEMENTED

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 3+ R; FEMORAL COMPONENT CEMENTED
Model Number 02.12.0023R
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 august 2020: lot 187175: (b)(4) items manufactured and released on 29-nov-2018.Expiration date: 2023-11-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other devices involved in the event: gmk-sphere 02.12.0314fr tibial insert fixed sphere flex #3/14 mm r lot.186067 (k121416) batch review performed on 26 august 2020: lot 186067: (b)(4) items manufactured and released on 08-nov-2018.Expiration date: 2023-10-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-sphere 02.07.1203r tibial tray fixed cemented # 3 r lot.1810468 (k090988).Batch review performed on 26 august 2020: lot 1810468: (b)(4) items manufactured and released on 21-mar-2019.Expiration date: 2024-03-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-sphere 02.07.0033rp patella resurfacing # 1 lot.1900599 (k090988).Batch review performed on 26 august 2020: lot 1900599: (b)(4) items manufactured and released on 30-apr-2019.Expiration date: 2024-04-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-sphere 02.07.F11030 primary extension stem ø11mm / l 30 mm lot.188116 (k133630).Batch review performed on 26 august 2020: lot 188116: (b)(4) items manufactured and released on 19-dec-2018.Expiration date: 2023-12-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.1 year after primary surgery the surgeon removed all component's and implanted a medacta femur and insert with antibiotic cement to act as a temporary spacer.The surgery was completed successfully.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 3+ R
Common Device Name
FEMORAL COMPONENT CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10521605
Report Number3005180920-2020-00605
Device Sequence Number19596886
Product Code JWH
UDI-Device Identifier07630030862380
UDI-Public07630030862380
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/20/2023
Device Model Number02.12.0023R
Device Catalogue Number02.12.0023R
Device Lot Number187175
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2020
Initial Report FDA Received Date09/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;